BACK TO INDEX

Publications of year 2004
Articles in journal, book chapters
  1. D. Afshartous and J. De Leeuw. An Application of Multilevel Model Prediction to NELS-88. Behaviormetrika, 31:1-24, 2004. [PDF]


  2. J. De Leeuw. Review of J. Hox, Multilevel Analysis. Journal of Educational Measurement, 41:73-77, 2004. [PDF]


  3. J. De Leeuw and G. Michailidis. Weber Correspondence Analysis: The One-dimensional Case. Journal of Computational and Graphical Statistics, 13:946-953, 2004. [PDF]


  4. J. De Leeuw. Least Squares Optimal Scaling of Partially Observed Linear Systems. In K. van Montfort, J. Oud, and A. Satorra, editors, Recent Developments in Structural Equation Models, chapter 7. Kluwer Academic Publishers, Dordrecht, Netherlands, 2004. [PDF]


Internal reports
  1. J. De Leeuw. Centering in Multilevel Models. Preprint Series 387, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  2. J. De Leeuw. Comments on Pardoe, Weitner, and Frase: Sentencing Convicted Felons in the United States: A Bayesian Aalysis using Multilevel Covariates. Preprint Series 385, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  3. J. De Leeuw. High-Dimensional Regression. Preprint Series 395, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  4. J. De Leeuw. Homogeneity Analysis of Pavings. Preprint Series 389, UCLA Department of Statistics, Los Angeles, CA, 2004. [PDF]


  5. J. De Leeuw. Linear Multilevel Models. Preprint Series 394, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  6. J. De Leeuw. Mixed Linear Models. Preprint Series 388, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  7. J. De Leeuw. Monotone Regression. Preprint Series 382, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  8. J. De Leeuw. Multidimensional Unfolding. Preprint Series 384, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  9. J. De Leeuw. On Abandoning XLISP-STAT. Preprint Series 391, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  10. J. De Leeuw. Shepard Diagram. Preprint Series 383, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  11. J. De Leeuw. The Carroll-Arabie Taxonomy of Scaling Methods. Preprint Series 398, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  12. J. De Leeuw. Unidimensional Scaling. Preprint Series 381, UCLA Department of Statistics, Los Angeles, CA, 2004. Note: A published version is available.[PDF]


  13. K. Van Montfort and J. De Leeuw. Factor Analysis of Non-Normal Variables by Fitting Characteristic Functions. Preprint Series 397, UCLA Department of Statistics, Los Angeles, CA, 2004. [PDF]


Miscellaneous
  1. J. De Leeuw. Algorithm Construction by Decomposition. Note: Unpublished, 2004. [PDF]


  2. J. De Leeuw. Augmentation and Majorization Algorithms for Squared Distance Scaling. Note: Unpublished, 2004. [PDF]


  3. J. De Leeuw. Convergence Speed of Block Relaxation Algorithms with Equality Restrictions. Note: Unpublished, 2004. [PDF]


  4. J. De Leeuw. Generalizations of Ostrowski's Theorem. Note: Unpublished, 2004. [PDF]


  5. J. De Leeuw. Generalized Mixed Linear Models. Note: Unpublished, 2004. [PDF]


  6. J. De Leeuw. Introduction to Correspondence Analysis. Note: Unpublished, 2004. [PDF]


  7. J. De Leeuw. More on Variance Estimate. Note: Unpublished, 2004. [PDF]


  8. J . De Leeuw. Multilevel Models for fMRI analysis. Note: Presentation, 2004. [PDF]


  9. J. De Leeuw. The Truth. Note: Unpublished, 2004. [PDF]


  10. J. De Leeuw, P.J.F. Groenen, and R. Pietersz. Augmentation and Majorization Algorithms for Squared Distance Scaling. Note: Unpublished, 2004. [PDF]


  11. K. Van Montfort and J. De Leeuw. Estimation of Simultaneous Equation Models with Measurement Error. Note: Unpublished, 2004. [PDF]



BACK TO INDEX




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.

Les documents contenus dans ces répertoires sont rendus disponibles par les auteurs qui y ont contribué en vue d'assurer la diffusion à temps de travaux savants et techniques sur une base non-commerciale. Les droits de copie et autres droits sont gardés par les auteurs et par les détenteurs du copyright, en dépit du fait qu'ils présentent ici leurs travaux sous forme électronique. Les personnes copiant ces informations doivent adhérer aux termes et contraintes couverts par le copyright de chaque auteur. Ces travaux ne peuvent pas être rendus disponibles ailleurs sans la permission explicite du détenteur du copyright.




Last modified: Sun Apr 2 13:35:55 2017
Author: deleeuw.


This document was translated from BibTEX by bibtex2html